# SDR AALA20150706003

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 15,855 hours, 6,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH A PAX REPORTED A LOOSE TE FLAP SEAL ON LT WING.  REPLACED FLAP SEAL.  PERFORMED OPERATIONAL CHECK OF FLAPS IAW AMM 27-50-00.  SYS CHECKED NORMAL.
